MathSciNet Relay Station
MathSciNet bibliographic data
MR2737264 (2012a:35072) 35J58 (35B65 35J40 35J57)
Kilty, Joel; Shen, Zhongwei The $L\sp p$ regularity problem on Lipschitz domains. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1241–1264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement